# SDR SB05074

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207375
- Part serial: 103954
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 61 hours, 51 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL330, CREW REPORTED CABIN BEGAN A 6,000 FPM CLIMB.  AUTO FAIL LIGHT ILLUMINATED ALONG WITH STANDBY ON LIGHT.  CREW SWITCHED TO MANUAL AC/DC PRESSURIZATION MODE AND CONFIRMED OUTFLOW VALVE FULLY CLOSED.  CREW APPLIED THRUST ON ENGINES AND DESCENDED TO LOWER ALTITUDE TO CONTROL CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH CABIN PRESSURE SAFETY RELIEF VALVES PER MM 21-32-21.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  PERFORMED SATISFACTORY TEST FLIGHT.  AIRCRAFT OK FOR SERVICE.
